# SDR DALA2019101195862

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ANTENNAS M2295 AND M2296 IN REF NRC S/N 00417, CORROSION WAS FOUND ON INTERNAL DOUBLER AT AFT CARGO COMPARTMEN SKIN. DOUBLERS OF NATS AIR PHONE ANTENNAS M2295 AND M2296 WERE REPAIRED PER ETI-37-19-328 REV. 1 AND ER/A: 582030-14.
